User menu

Singular and Totally Singular Unitary Spaces

Bibliographic reference Dolphin, Andrew. Singular and Totally Singular Unitary Spaces. In: Communications in Algebra, Vol. 43, no.12, p. 5141-5158 (2015)
Permanent URL http://hdl.handle.net/2078.1/173363
  1. Bak A., Algebraic K-Theory and its Geometric Applications (Conf., Hull, 1969), 55
  2. Elman , R. Karpenko , N. Merkurjev , A. ( 2008 ).The Algebraic and Geometric Theory Quadratic Forms. Colloq. Publ., Am. Math. Soc., Vol. 56. Am. Math. Soc .
  3. Elomary Mohamed Abdou, Tignol Jean-Pierre, Classification of Quadratic Forms over Skew Fields of Characteristic 2, 10.1006/jabr.2001.8737
  4. Hoffmann Detlev W., Laghribi Ahmed, 10.1090/s0002-9947-04-03461-0
  5. Knus , M.A. ( 1991 ).Quadratic and Hermitian Forms over Rings.Grundlehren der mathematischen Wissenschaften, Vol. 294. Springer-Verlag .
  6. Knus , M.A. Merkurjev , A. S. Rost , M. Tignol , J.P. ( 1998 ).The Book of Involutions.Colloq. Publ., Am. Math. Soc., Vol. 44. Am. Math. Soc .
  7. Laghribi Ahmed, On splitting of totally singular quadratic forms, 10.1007/bf02875725
  8. Pierce Richard S., Associative Algebras, ISBN:9781475701654, 10.1007/978-1-4757-0163-0
  9. Tits J., Formes quadratiques, groupes orthogonaux et alg�bres de Clifford, 10.1007/bf01404536
  10. Wall C. T. C., Compositio Math., 22, 425 (1970)
  11. Witt E., J. Reine Angew. Math., 176, 31 (1936)